Even quitting a habit of much less than what you are taking will leave you feeling sick for about a week, and no energy may last for a couple weeks longer than that. You have to want to live without them and be willing to go through the withdrawals, unless you have a doctor who will help you taper off of them, but some people lack the will power to taper. If you think you have to have them and you have yourself convinced of that, I think you will have a harder time giving them up.
I take about 6-30mg oxycodone and 20-10/325mg Vicodin a day! How do I come off of these...I tried to taper off and I get really sick and have noooo energy :( I don't wanna live like this :'(
I'm so scared to quit taking opiates :( I'm a mother of 5and just don't know if I can live without them :( please help!
all depends o how long and how much. what clair said for the physical, and figure one month total for all issues as far as anxiety, dark feelings etc.
in a month you will be a new you, dependant on nothing but food.
say 24 for me and I am feeling better every day, you will too.
In most cases withdrawal symptom feels like a flu. Muscle ache, diarrhea, nausea, sweat and etc.. How sever they will be or how lengthy is really different from one patients to the other. Maybe your will not be so bad. Some patients have minimum side effects. Good Luck.